AMS eContent Search Results
Matches for: msc=(11\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 113 found      Go to page: 1 2 3 4

[1] David Harbater, Andrew Obus, Rachel Pries and Katherine Stevenson. Abhyankar's conjectures in Galois theory: Current status and future directions. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] K. Soundararajan. Tao's resolution of the Erd{\H{o}}s discrepancy problem. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] John Tate. Number theory in the 20th century: Part 1. Bull. Amer. Math. Soc. 54 (2017) 547-550.
Abstract, references, and article information   
View Article: PDF

[4] J. S. Milne. Review of the Collected Works of John Tate. Bull. Amer. Math. Soc. 54 (2017) 551-558.
Abstract, references, and article information   
View Article: PDF

[5] Joseph H. Silverman. Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article). Bull. Amer. Math. Soc. 54 (2017) 591-594.
Abstract, references, and article information   
View Article: PDF

[6] Alexander S. Merkurjev. Essential dimension. Bull. Amer. Math. Soc. 54 (2017) 635-661.
Abstract, references, and article information   
View Article: PDF

[7] Mikhail Belolipetsky. Arithmetic hyperbolic reflection groups. Bull. Amer. Math. Soc. 53 (2016) 437-475.
Abstract, references, and article information   
View Article: PDF

[8] Jared Weinstein. Reciprocity laws and Galois representations: recent breakthroughs. Bull. Amer. Math. Soc. 53 (2016) 1-39.
Abstract, references, and article information   
View Article: PDF

[9] Richard Foote, Hy Ginsberg and V. Kumar Murty. Heilbronn characters. Bull. Amer. Math. Soc. 52 (2015) 465-496.
Abstract, references, and article information   
View Article: PDF

[10] Andrew Granville. Primes in intervals of bounded length. Bull. Amer. Math. Soc. 52 (2015) 171-222.
Abstract, references, and article information   
View Article: PDF

[11] Harald A. Helfgott. Growth in groups: ideas and perspectives. Bull. Amer. Math. Soc. 52 (2015) 357-413.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Gorodnik and Amos Nevo. Quantitative ergodic theorems and their number-theoretic applications. Bull. Amer. Math. Soc. 52 (2015) 65-113.
Abstract, references, and article information   
View Article: PDF

[13] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[14] Jeffrey C. Lagarias. Euler's constant: Euler's work and modern developments. Bull. Amer. Math. Soc. 50 (2013) 527-628.
Abstract, references, and article information   
View Article: PDF

[15] Elena Fuchs. Counting problems in Apollonian packings. Bull. Amer. Math. Soc. 50 (2013) 229-266.
Abstract, references, and article information   
View Article: PDF

[16] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[17] Valentin Blomer and Farrell Brumley. The role of the Ramanujan conjecture in analytic number theory. Bull. Amer. Math. Soc. 50 (2013) 267-320.
Abstract, references, and article information   
View Article: PDF

[18] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[19] Edward Frenkel. Langlands Program, trace formulas, and their geometrization. Bull. Amer. Math. Soc. 50 (2013) 1-55.
Abstract, references, and article information   
View Article: PDF

[20] Tom Sanders. The structure theory of set addition revisited. Bull. Amer. Math. Soc. 50 (2013) 93-127.
Abstract, references, and article information   
View Article: PDF

[21] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information   
View Article: PDF

[22] David Nadler. The geometric nature of the fundamental lemma. Bull. Amer. Math. Soc. 49 (2012) 1-50. MR 2869006.
Abstract, references, and article information   
View Article: PDF

[23] Edward Frenkel. Commentary on “An elementary introduction to the Langlands Program” by Steven Gelbart. Bull. Amer. Math. Soc. 48 (2011) 513-515. MR 2823020.
Abstract, references, and article information   
View Article: PDF

[24] Barry Mazur. How can we construct abelian Galois extensions of basic number fields?. Bull. Amer. Math. Soc. 48 (2011) 155-209. MR 2774089.
Abstract, references, and article information   
View Article: PDF

[25] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information   
View Article: PDF

[26] Joachim Schwermer. Minkowski in Königsberg 1884: A talk in Lindemann's colloquium. Bull. Amer. Math. Soc. 47 (2010) 355-362. MR 2594631.
Abstract, references, and article information   
View Article: PDF

[27] Joachim Schwermer. Geometric cycles, arithmetic groups and their cohomology. Bull. Amer. Math. Soc. 47 (2010) 187-279. MR 2594629.
Abstract, references, and article information   
View Article: PDF

[28] Harold M. Edwards. Errata to ``The construction of solvable polynomials''. Bull. Amer. Math. Soc. 46 (2009) 703-704. MR 2507276.
Abstract, references, and article information   
View Article: PDF

[29] Nicholas M. Katz. Lang-Trotter revisited. Bull. Amer. Math. Soc. 46 (2009) 413-457. MR 2507277.
Abstract, references, and article information   
View Article: PDF

[30] Harold M. Edwards. The construction of solvable polynomials. Bull. Amer. Math. Soc. 46 (2009) 397-411. MR 2507276.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 113 found      Go to page: 1 2 3 4